# SDR PLGA980204C

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346BE
- Make and model: Saab SF340A
- Aircraft serial: 340A150
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Control
- Part number: ND00752208
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4308 - AFTER TAKEOFF, THE LEFT ENGINE INTAKE HEAT FAILED.  AIRCRAFT RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT THERMAL CONTROL.  SYSTEM TESTED GOOD.  (M)
